# SDR CALA2025031102706

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0575) PAX CABIN FR1320 - FR1540 LBL 45.5 SEAT TRACK H AS SCRATCHES AND BARE METAL AT SEVERAL SPOTS. NONE REMOVED DAMAGE IAW B757-300 SRM 51-10-02-0G-0. CHECKED LIMITS CL EAN-UP DEPTH 0.040" MAX, DEPTH 0.042" FOUND TO BE OUT OF LIMITS, T94004 IAW B757-300 SRM 53-00-52-1A-1; REPLACED SEAT TRACK AND INSTALLED CHANNEL IAW B757-300 SRM 53-00-52-2R-3 AND RESTORED SU SURFACE IAW B757-300 SRM 53-00-52-2R-3. ALL INSPECTIONS ACCOMPLISHED AT PNS ON STENGINEERING NRC 122563.
